MAUDE Adverse Event Report: OLYMPUS VIETNAM CO. LTD. SINGLE USE ASPIRATION NEEDLE

OLYMPUS VIETNAM CO. LTD. SINGLE USE ASPIRATION NEEDLE
Model Number NA-201SX-4021
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the single use aspiration needle experienced leaking at the end of the procedure.The issue occurred during a fibroscopy / echo endoscopy procedure that was completed with the same device.There was no report of patient harm.
 
Additional Manufacturer Narrative
The mdr supplemental report is being submitted to provide updated fields and final investigation results.Updated fields: h2, h6, h11.The device was not returned for evaluation and the customer's allegation could not be confirmed.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor the performance of this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
SINGLE USE ASPIRATION NEEDLE
Common Device Name
SINGLE USE ASPIRATION NEEDLE
Manufacturer (Section D)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM  810000
Manufacturer (Section G)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM   810000
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23700874
Report Number3008040402-2025-00036
Device Sequence Number10641668
Product Code KTI
UDI-Device Identifier04953170389917
UDI-Public04953170389917
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K251664
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNA-201SX-4021
Device Lot Number54V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown